Ondansetron

Ondansetron is a serotonin 5-HT3 antagonist drug. These group of drugs block serotonin, which in turn prevents vomiting and nausea. It is usually used to treat gastric problems in patients receiving chemotherapy and radiation therapy.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I experience terrible gas, nausea, and body pain. What could this be?

Query: Hello doctor,Can you have the stomach flu without diarrhea and vomiting? Because I am experiencing terrible gas and nausea. My body aches all over, but I do not have a fever. Please help.  Read Full »


Dr. Nasir

Pain Medicine Physician, Internal Medicine Physician, General Medicine Physician

Answer: Hello, Welcome to icliniq.com. It might not exactly be stomach flu. We can try out antacids and medicines for nausea to treat them. If it were some gastrointestinal infection, you would have had pain in the abdomen and loose stools for fever. The absence of these points away from the diagnosis o...  Read Full »

What can cause vomiting after eating?

Query: Hi doctor, I am vomiting after eating for the last six days. What to do? I visited my doctor and he prescribed me tablets and gave injection also. I feel weak and my temperature is quite high.  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. This could be a stomach infection. I would suggest in such case an antibiotic containing Ofloxacin and Ornidazole along with anti-emetic like Ondansetron. Also, I suggest to add up a combination of Pantoprazole and Domperidone along. Take soft an...  Read Full »

Is treatment necessary for 3 mm gallbladder stone?

Query: Hi doctor, I am feeling nauseous in the morning hours for about a month. But, I vomit only once a day. My blood test report is normal, but there is a slight increase in eosinophil count (9.8). I am also found with a 3 mm gallbladder stone. My age is 40 years. I am currently on Pantocid and Domstal ...  Read Full »


Dr. Geetha Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Do you have any burning pain in the stomach or early satiety or delayed digestion or indigestion? Are you on any other medication? Do you drink alcohol? Is there any other symptom such as headache or diarrhea? Continue the same medication that has been prescribed for ...  Read Full »

How to overcome migraines?

Query: Hi doctor, My company is putting down new carpeting. When I have been in the part of the building that has this new carpet, I get headaches, nausea, lack of concentration, tingling sensation in my fingertips and clammy hands. I have been diagnosed with migraines and some visual stimulus. Mainly flas...  Read Full »


Dr. Rajyaguru

Neuro Surgeon, Neurologist, Spine Surgeon

Answer: Hi, Welcome to icliniq.com. I clearly understand your symptoms. The basic reason behind the whole issue is the autonomic imbalance which your nervous system shows to specific sensory inputs. Let me simplify that thing for you. All the senses give input to our brain like smell, vision, taste, h...  Read Full »

Why do I feel like vomiting with burning sensation in stomach?

Query: Hello doctor, For the past three days, I am unable to take food. I am trying hard to eat but while trying to eat I feel like vomiting, but it is not coming. I have burning sensation in the stomach, especially after waking up in the morning, I feel too much burning sensation and hungry but if I try ...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. It seems that you have symptoms secondary to acid in the stomach. It is possible that you might have something in your food four days back which has caused this. I suggest you some treatment for now but want that you should provide the following information. Becaus...  Read Full »

Why is my mother having stomach cramps?

Query: Hi doctor, My mother has been suffering with motions and vomitings for a week. She also complained of severe stomach cramp every 15 to 20 minutes. Sudden sweating and nausea whenever she eats or drinks anything. She is getting tired even if she sits for an hour. What could be the possible reasons a...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Please give me some more information. Did she have the diarrhea before or after starting Norflox (Norfloxacin) and Zolerab (combination of Rabeprazole and Domperidone)? Does she have fever and chills? Did she observe yellow color of her eyes or change in the color of...  Read Full »

How to treat diarrhea following radiation therapy and chemotherapy?

Query: Hi doctor, I just finished with radiation therapy and chemotherapy. Now, I feel bloated and nauseated. Also, I am having bad diarrhea. What should I do?  Read Full »


Dr. Satya Narayan

Radiation Oncologist

Answer: Welcome to icliniq.com. First of all no need to worry. As you have received chemotherapy (Cisplatin) as concurrent therapy, which is the main cause of gastrointestinal tract symptoms. I suggest tablet Ondansetron 8 mg thrice daily and also Pantoprazole 40 mg once daily. If only diarrhea witho...  Read Full »

Why do I regurgitate after each meal with taste of the same food I ate?

Query: Hello doctor, I am a teen and I believe I have rumination syndrome as 5-10 minutes after every meal, I regurgitate the food I eat but it is not digested and tastes like the food I recently ate. I often chew the food again and swallow, but it is quite annoying and it happens for about 20 minutes bef...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I can understand you must be upset about your condition lasting so long. You well described the symptoms and timings which are very important in your case. The symptoms you mention can present for many years harmlessly and at the time this accompanies other eating di...  Read Full »

I took I-pill on three alternate days. Is this why I am vomiting?

Query: Hello doctor, My friend had an intercourse and after which she took an I-pill. After 10 days, she had her period. It started yesterday and stopped. Now, again it started and she is vomiting whatever she eats. She is feeling dizzy and weak. Please suggest some way to overcome this. Thank you.  Read Full »


Dr. Radhakrishnan Nair B

Obstetrician And Gynaecologist, Sexologist

Answer: Hello, Welcome to icliniq.com. You have not mentioned after how many hours of intercourse your friend has taken I-pill. And secondly, she had bleeding after 10 days of I-pill. To come to a conclusion we should know on what date of her cycle she had sex and when I-pill was taken. Now, p...  Read Full »

Please suggest medicines for celiac and thyroid disease.

Query: Hi doctor, I have done a blood test before 3 months and was diagnosed with celiac disease. I already have thyroid problem which is controlled right now with Thyroxine. The issue is followed by a gluten free diet, I cannot see any progress. I am still losing weight. My skin is pale and dry. I also ha...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have thoroughly gone through your case and can well understand your genuine health concerns.   Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.